# SDR 2015FA0000323

- Difficulty date: July 15, 2015
- Submitted: July 15, 2015
- Operation: General aviation
- Aircraft: N9WW
- Make and model: Beech 400A
- Aircraft serial: RK142
- Aircraft time: 4,746 hours, 4,430 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT MLG DOOR CRACKED AT THE FORWARD HINGE AREA.
